# SDR 2014FA0000421

- Difficulty date: July 10, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N13
- Make and model: Beech C90
- Aircraft serial: LJ1968
- Aircraft time: 1,333 hours, 704 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Rig
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LOWERING THE LANDING GEAR, THE RT MLG GAVE UNSAFE INDICATION.  PERFORMED EMERGENCY PROCEDURES, UNEVENTFUL LANDING.  CHECKED HYD PAK, MOTOR, WIRING RELAYS NO DEFECTS FOUND.  CHECKED RT MLG ACTUATOR AND MLG DOWNLOCK SWITCH AND FOUND TO BE WITHIN LIMITS BUT ALSO FOUND TO BE ON OUTER EDGE OF LIMITS OPPOSITE TO EACH OTHER.  RIGGED BOTH COMPONENTS TO MORE CENTER OF LIMITS ENSURING CLOSER TO EACH OTHERS TOLERANCE, CYCLED GEAR AND OPERATED WITH NO.  PERFORMED TEST FLIGHT, CYCLED AND LANDED ACFT NUMEROUS TIMES WITH NO DEFECTS NOTED.  RETURNED ACFT TO SERVICE.
